Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Use of topimax - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   i have a couple questions about a new medication i've been taking
Doctor :   Yes proceed
User :   ive been taking topamax 100mgs for bipolar disorder and some of the side effects are bothering me.... i wasnt completely honest with my doctor and have been hiding an eating disorder, and the lack of appetite has been very much effecting my eating disorder...
User :   however the topamax has been one of the only medications that have been working well for me, so now i'm torn on what to do
Doctor :   Ok
Doctor :   Why dont you discuss the same with your doctor over phone
Doctor :   are yo uthere
Doctor :   Topimax is topiramate which is mainly a seizure medication
Doctor :   or used for migraine attacks
Doctor :   I also want to know if there are other medicines that yoiu are taking now
Doctor :   which cause interaction
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor